EconPapers    
Economics at your fingertips  
 

An extension of the entropic perturbation method of linear programming

D. G. Tian and Q. Fei

Mathematical Methods of Operations Research, 1999, vol. 50, issue 1, 17-25

Abstract: In this paper, an extended form of the entropic perturbation method of linear programming is given, which can overcome the weakness of the original method – being easy of overflow in computing. Moreover, the global convergence of the gradient algorithm for the method is discussed. Copyright Springer-Verlag Berlin Heidelberg 1999

Keywords: Key words: Linear programming; dual method; entropic perturbation; global convergence (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/PL00020924 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:50:y:1999:i:1:p:17-25

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/PL00020924

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:50:y:1999:i:1:p:17-25